# SDR DALA2023071205651

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 6,434 hours, 763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 3L DOOR ASSIST PRESS. CORRECTIVE ACTION: REPLACED O RINGS AND DIAPHRAGM ON DOOR DAMPER AND EMERGENCY OPS CHK.
